# SDR ASAA2017090221801

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 9,564 hours, 3,130 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Indication
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING VTK FLAG APPEARED ON FIRST OFFICER`S ND AND AMBER FMC ALERT LIGHT ILLUMINATED.  ACFT GROUNDED.  CONFIRMED VTK FLAG  ND. CYCLED TWO CIRCUIT BREAKERS. OPS TESTED NORMAL.  NO HISTORY 60 DAYS. IAW FIM 34-61 TASK 836.
